What Do I Do If My Loved One Overdoses on Heroin?

If you think your loved one is overdosing on heroin, call 911 immediately and stay on with the operator to perform lifesaving measures when applicable. Administer Narcan (naloxone) if available.

Share Tweet Share Pin Text Email

Related Content

Dopesick: A Look at the Groundbreaking Series about the Opioid Addiction Pandemic’s Origins and Impact

On Wednesday, October 13, Hulu premiered a television series called Dopesick, which tells the story of how the opioid crisis began from the perspective of a small rural town. The series focuses specifically on ...

Cocaine Addiction in Corporate America: Helping Yourself or Your Loved One

The prevalence and impact of cocaine addiction in corporate America have been well documented, both in pop culture and actual institutional research. Most of us are familiar with the cartoonish depiction of the...

Signs and Symptoms of Suboxone Addiction

It seems odd to think that Suboxone® (buprenorphine) can be addictive. After all the drug, is meant to help people get off heroin and opioid painkillers. The truth is, however, that Suboxone does have the powe...